Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18465
Title: Ten-term exact sequence of Leibniz homology
Authors: Casas, JM
Pirashvili, T
First Published: 1-Sep-2000
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 2000, 231 (1), pp. 258-264
DOI Link: 10.1006/jabr.1999.8364
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/18465
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.